Reply to the comment of Zimmermann et al. (2010) on "Spatial throughfall heterogeneity in a montane rain forest in Equador: Extent, temporal stability and drives" (J. Hydrol. 377 (2009), 71-79)

Wullaert, Hans; Pollert, Thorsten; Boy, Jens; Valarezo, Carlos; Wilcke, Wolfgang (2010). Reply to the comment of Zimmermann et al. (2010) on "Spatial throughfall heterogeneity in a montane rain forest in Equador: Extent, temporal stability and drives" (J. Hydrol. 377 (2009), 71-79). Journal of hydrology, 395(1-2), pp. 137-139. Amsterdam: Elsevier 10.1016/j.jhydrol.2010.10.007

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Geography

UniBE Contributor:

Wilcke, Wolfgang

ISSN:

0022-1694

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:20

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.1016/j.jhydrol.2010.10.007

Web of Science ID:

000285122000013

URI:

https://boris.unibe.ch/id/eprint/6560 (FactScience: 211548)

Actions (login required)

Edit item Edit item
Provide Feedback